posted on Oct, 10 2016 @ 03:29 AM
originally posted by: Antwonzilla
Thanks everyone for the advice im very sorry to hear the pain others have gone through i know i do not compare with some of you . I plan on going to
my doctor soon to hear her opinion i still am hurting quite a bit i dont want to anger my back anymore with exercise yet. I definitely think a anti
inflammatory would help especially right now. I do have something going on with a nerve as ive lost some sensation in my left leg foot. I do not wish
to be fighting this for years to come i hope once i feel up to it that exercising regularly will help me beat this battle. Thank you all again for
great information and i wish you all well.
The numbness is from your disk putting pressure on the nerves in your spine. It can also cause neuropathy which feels like the tingling you get when
your foot is asleep. It can also get more painful with a needle or stabbing sensation combined with a burning/fire sensation.
As far as exercise go, I wouldn't be trying to go to the gym just yet (unless you have access to a pool) but while you're at home don't just sit/lay
down all the time. Make yourself get up regularly and just make a lap through your house. Even that little bit will help keep your joints fluid.
Having this kind of back problem can lead to many other issues if you don't stay moving. I'm living proof of this. Then once you're feeling a bit
better get into an exercise routine.
If your dr sends you to physical therapy they will recommend what exercises will be best for you and your situation. Like I said in my first post,
it's hard to give specific advice because this can affect everyone differently.
As for medications I have been through them all and they're poison. Many will make your body addicted. If you're in a medical MJ state you may want to
check into that option. I've found it way more helpful that all the meds they've pushed. Plus it's not destroying my liver and kidneys.
I really hope this is only a minor setback for you and that with the right combo of treatment you will get past this and on with your life... it IS